# SDR SIMA202004032002

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,962 hours, 34,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMER FLASHLIGHT CRADLE DAMAGED-C/A-RAI NEW FWD CABIN FLASHLIGHT CRADLE IAW EMB 145 AMM33-50-16. LED IS ON GREEN WITH BUTTON PRESSED.
